I have been on anti depressants for 8 years. I am 35 years old and have noticed memory issues. I forget things recent and have trouble remembering past events. I can read and enjoy a book but couldn't tell you the main characters name or sometimes not even a good description of what it was about. I have been trying to memorize bible scripture and draw a blank. i often come off as ditzy or uncaring because stuff doesn't sink in. is this from the anti depressant? Is there a way to get back some clarity ? Vitamins mind exercise anything? scant remember how to spell correctly a lot of times. I am frustrated and have no health insurance
Well, without a detailed clinical evaluation it would be difficult to say. Similar symptoms could be related to depression itself or could result from other few causes such as medication side effect, neurological causes, vascular issues, micronutrient deficiencies etc. I would suggest getting this evaluated by a neurologist for an accurate diagnosis and appropriate management.
Hope this helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.